# SDR TWAA0019601

- Difficulty date: December 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 11,282 hours, 5,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE FROM ROWS 4 AND 9, 22 THRU 24, AND 28 TO 29.  REPLACED BATTERY PACK AT ROW 4 PN 60-304-51, CLEANED AND RESEATED THE ELECTRICAL CONNECTOR AT ROW 22, AND REPLACED THE LIGHT MODULE AT ROW 28 PN LP7732-011. CHECK-C 7-14-00 STL.
